# SDR GTIA2020022765047

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 20,700 hours, 9,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Weak
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH COCKPIT FLASF LIGHTS VERY DIM-REMOVED AND REPLACED BOTH COCKPIT FLASHLIGHTS IAW SPIRIT AIRLINES ENERGENCY EQUIPMENT MANUAL DRAWING # A320 EMER EQ
